Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itching sensation on body,Hyperthyroid diagnosed, itchy and cold eyes, Immune system problem?

i am suffering from itching sensation at various parts of the body at different times. Some times on legs, throat , nose , eyes, thighs, head. When i went for health checkup, it is found that i have thyroid( 9.03). I am taking medicin every day very early in the moerning. But eyes are itching, there cold also. I Went to eye specisalist, he told me that i may have problem witth immune system . He asked me to consult immunologist as early as possible. I live in hyderabad, india. What are the tests to be done to check my condition.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
HIV AIDS Specialist 's  Response
GET YOUR ALLERGY TEST DONE AND SIMPLE COMPLETE BLOOD COUNT TES SEE FOR EOSINOPHILIC COUNT PLEASE CONSULT REGARDING YOUR ANTITHYROID MEDICINE YOU ARE USING.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor